Gabapentinoid coprescribing with psychoactive potentially inappropriate medications
Gabapentinoid coprescribing with psychoactive potentially inappropriate medications has been studied in 1 paper since 2024: 1 observational study in people. The newest paper, Oct 3, 2024: “Association of Coprescribing of Gabapentinoid and Other Psychoactive Medications With Altered Mental Status and Falls in Adults Receiving Dialysis”.
1 paper studies it2 findingsUpdated
“Overall, PPIM coprescribing was associated with increased hazard of AMS (HR, 1.66 [95% CI, 1.44-1.92])”
None of its findings points the other way.
- 1 lab in 1 country
- Funders: American Society of Nephrology and 7 more
- Humans1
What is Gabapentinoid coprescribing with psychoactive potentially inappropriate medications linked with?
2Studies link Gabapentinoid coprescribing with psychoactive potentially inappropriate medications with 2 measures, most often falls (1 study) and altered mental status (1).
Falls
upin humans1HR 1.55
1 study
Falls
upin humans1HR 1.55
Gabapentinoid coprescribing with psychoactive potentially inappropriate medications raise the risk of falls in humans (HR, 1.55 [95% CI, 1.36-1.77]).
“PPIM coprescribing was associated with increased hazard of AMS (HR, 1.66 [95% CI, 1.44-1.92]) and falls (HR, 1.55 [95% CI, 1.36-1.77]).”
Humansin adults receiving dialysis on gabapentinoids
American journal of kidney diseases : the official journal of the National Kidney Foundation
Altered mental status
upin humans1HR 1.66
1 study
Altered mental status
upin humans1HR 1.66
Gabapentinoid coprescribing with psychoactive potentially inappropriate medications raise the risk of altered mental status in humans (HR, 1.66 [95% CI, 1.44-1.92]).
“Overall, PPIM coprescribing was associated with increased hazard of AMS (HR, 1.66 [95% CI, 1.44-1.92])”
Humansin adults receiving dialysis on gabapentinoids
American journal of kidney diseases : the official journal of the National Kidney Foundation